# SDR AALA20001698

- Difficulty date: October 12, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- Engine: Pwa JT8D217A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 441 - DURING APPROACH DFW ON DESCENT, FLIGHT ATTENDANTS REPORTED SMELLING FUEL FUMES IN AREA OF LAST 5 ROWS AND AFT GALLEY.  LANDED DFW WITHOUT INCIDENT.  SMELL DISSIPATED UPON LANDING DFW.  REPLACED NR 1 ENGINE BLEED CONTROL VALVE.  REPLACED COALESCER WATER SEPARATOR BAGS AND ACCOMPLISHED PACK BURNOUT PER THE MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
